# SDR SIMA20120331005

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 20,857 hours, 18,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE CHARGING STATUS LIGHT ON EMERGENCY FLASHLIGHT ABOVE FLIGHT ATTENDANT SEAT IS INTERMITTENT.  WHEN FLASHLIGHT IS MOVED SLIGHTLY STATUS LIGHT EXTINGUISHES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND FAULT TO BE WITH CRADLE ASSEMBLY.  REMOVED AND REPLACED AND CHECKED CRADLE ASSEMBLY IAW EMB145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
